Makale
Tam Makale
Uluslararası
2009
A NOTE ON INTEGRABILITY OF ALMOST PRODUCT RIEMANNIAN STRUCTURES
ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
Cilt 34 · ss. 153–157 · 01.01.2009
Özet
Using the Yano-Ako operator, we give a new sufficient condition of integrability for almost product Riemannian structures on the differentiable manifold and apply this condition to the case of almost product Riemannian structures defined on the tensor bundle.
Atıf için künye
Salımov, A., Akbulut, K., & Aslancı, S. (2009). A NOTE ON INTEGRABILITY OF ALMOST PRODUCT RIEMANNIAN STRUCTURES. ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, 34, 153–157.
BibTeX
@article{salimov2009-53682,
author = {Salımov, Arif and Akbulut, Kürşat and Aslancı, Seher},
title = {A NOTE ON INTEGRABILITY OF ALMOST PRODUCT RIEMANNIAN STRUCTURES},
journal = {ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING},
year = {2009},
volume = {34},
pages = {153--157},
issn = {2193-567X},
url = {https://akademik.atauni.edu.tr/yayinlar/53682-a-note-on-integrability-of-almost-product-riemannian-structures}
}